RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Klimentov, Sergey Borisovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 20

Number of views:
This page:965
Abstract pages:4747
Full texts:1874
References:469
Professor
Doctor of physico-mathematical sciences (1987)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 6.04.1951
Phone: +7 (928) 618 45 44
E-mail:
Website: https://sfedu.ru/person/sbklimentov
Keywords: submanifolds, bendings, isometric immersions, generalyzed analytic functions, martigales.
UDC: 513, 513.7, 513.81, 513.83, 517, 517.2, 517.11

Subject:

Theory of bendings, partial differential equations, stochastic methods in differential geometry.

   
Main publications:
  • Klimentov S. B. Izgibaniya poverkhnostei roda $p\ge 0$ polozhitelnoi vneshnei krivizny. Ukr. geom. sb., v. 19, 1976, s. 37–56.
  • Fomenko V. T., Klimentov S. B., Ob izgibaniyakh poverkhnostei roda $p\ge q$ polozhitelnoi vneshnei krivizny v rimanovom prostranstve. DAN SSSR, t. 227, # 5, 1976, s. 1064–1066.
  • Fomenko V. T., Klimentov S. B. Neizgibaemost zamknutykh poverkhnostei roda $p\ge 1$ i polozhitelnoi vneshnei krivizny. Matem. sb., t. 101, # 3, 1976, s. 402–415.
  • Klimentov S. B. Globalnaya formulirovka osnovnoi teoremy teorii $n$-mernykh poverkhnostei v $m$-mernom prostranstve postoyannoi krivizny. Ukr. geom. sb., v. 22, 1979, s. 64–81.
  • Klimentov S. B. O deformatsiyakh zamknutykh poverkhnostei roda $p\ge 1$ s zadannym beskonechno malym izmeneniem metriki. Matem. sb., t. 108, # 3, 1979, s. 307–325.
  • Klimentov S. B. O strukture mnozhestva vsekh izometricheskikh preobrazovanii diffeomorfnoi krugu poverkhnosti polozhitelnoi krivizny. DAN SSSR, t. 262, # 1, 1982, s. 19–21.
  • Klimentov S. B. O strukture mnozhestva reshenii osnovnykh uravnenii teorii poverkhnostei. Ukr. geom. sb., v. 25, 1982, s. 69–82.
  • Klimentov S. B. O prodolzhenii beskonechno malykh izgibanii vysshikh poryadkov odnosvyaznoi poverkhnosti polozhitelnoi krivizny. Matem. zametki, t. 36, v. 3, 1984, s. 393–403.
  • Klimentov S. B. Ob odnom sposobe postroeniya reshenii kraevykh zadach teorii izgibanii poverkhnostei polozhitelnoi krivizny. Ukr. geom. sb., v. 29, 1986, s. 56–82.
  • Klimentov S. B. Ob izgibanii kuska ovaloida v poverkhnost s samoperesecheniem. Matem. zametki, t. 40, v. 1, 1986, s. 98–113.
  • Klimentov S. B. Ob apriornykh otsenkakh proizvodnykh radiusa-vektora poverkhnosti polozhitelnoi krivizny. Problemy geometrii, t. 19, Itogi nauki i tekhniki, 1987, s. 187–213.
  • Klimentov S. B. Nekotorye dostatochnye usloviya pogruzhaemosti v tselom metrik polozhitelnoi krivizny. Ukr. geom. sb., v. 34, 1991, s. 51–59.
  • Klimentov S. B. Stokhasticheskii analog formul Gaussa–Veingartena–Richchi dlya $n$-mernykh podmnogoobrazii $m$-mernogo prostranstva postoyannoi krivizny. Izvestiya VUZov, Sev.-Kav. region, seriya "Estestvennye nauki", 1996, # 2, s. 17–20.
  • Klimentov S. B. Kvazikonformnye martingaly. Izvestiya VUZov, Sev.-Kav. region, seriya "Estestvennye nauki", 1997, # 2, s. 21–23.
  • Goncharov A. L., Klimentov S. B. Ob izgibaniyakh poverkhnostei polozhitelnoi krivizny s izolirovannoi tochkoi uploscheniya. Izvestiya VUZov, Sev. -Kav. region, seriya "Estestvennye nauki", 1997, # 4, s. 13–21.
  • Klimentov S. B. Veroyatnostnoe predstavlenie resheniya kraevoi zadachi Rimana–Gilberta dlya golomorfnykh funktsii. Izvestiya VUZov, Sev.-Kav. region, seriya "Estestvennye nauki", 2000, # 4, s. 7–9.
  • Klimentov S. B. Veroyatnostnoe predstavlenie resheniya kraevoi zadachi Rimana–Gilberta dlya uravneniya Beltrami. Izvestiya VUZov, Sev.-Kav. region, seriya "Estestvennye nauki", 2000, # 4, s. 9–12.
  • Klimentov S. B. Veroyatnostnoe predstavlenie dlya beskonechno malykh izgibanii poverkhnostei polozhitelnoi krivizny. Izvestiya VUZov, Sev.-Kav. region, seriya "Estestvennye nauki", 2001, # 4, s. 26–28.
  • Klimentov S. B. Klassy Khardi obobschennykh analiticheskikh funktsii. Izvestiya VUZov, Sev.-Kav. region, seriya "Estestvennye nauki", 2003, # 3, s. 6–10.
  • Klimentov S. B. Stokhasticheskaya kraevaya zadacha Rimana–Gilberta v konformnykh martingalnykh klassakh. kompleksnomu analizu, teorii operatorov i matematicheskomu modelirovaniyu, Vladikavkaz, Izd-vo VNTs RAN, 2004, s. 75–89.
  • Klimentov S. B. Kraevaya zadacha Rimana–Gilberta v klassakh Khardi obobschennykh analiticheskikh funktsii. Izvestiya VUZov, Sev.-Kav. region, seriya "Estestvennye nauki", 2004, # 4, s. 3–5.
  • Goncharov A. L., Klimentov S. B. , Usmanov Z. D. Analog teoremy Liuvillya dlya odnogo klassa sistem tipa Koshi–Rimana s singulyarnymi koeffitsientami. Vladikavkazskii matematicheskii zhurnal, t. 7, v. 4, 2005, s. 7–16.
  • Klimentov S. B. Klassy BMO obobschennykh analiticheskikh funktsii. Vladikavkazskii matematicheskii zhurnal, t. 8, v. 1, 2006, s. 27–39.

http://www.mathnet.ru/eng/person23163
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189564

Publications in Math-Net.Ru
2019
1. S. B. Klimentov, “On bending of surfaces of genus $p\geq 1$ of positive external curvature”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 169 (2019),  17–22  mathnet
2. S. B. Klimentov, “Unique determination of locally convex surfaces with boundary and positive curvature of genus $p\geqslant 0$”, Sibirsk. Mat. Zh., 60:1 (2019),  109–117  mathnet  elib; Siberian Math. J., 60:1 (2019), 82–88  isi  scopus
3. S. B. Klimentov, “On isomorphism of some functional spaces under action of integro-differential operators”, Ufimsk. Mat. Zh., 11:1 (2019),  39–60  mathnet; Ufa Math. J., 11:1 (2019), 42–62  isi  scopus
2017
4. S. B. Klimentov, “On combinations of the circle shifts and some one-dimensional integral operators”, Vladikavkaz. Mat. Zh., 19:1 (2017),  30–40  mathnet
2016
5. S. B. Klimentov, “The Riemann–Hilbert problem in Hardy classes for general first-order elliptic systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 6,  36–47  mathnet; Russian Math. (Iz. VUZ), 60:6 (2016), 29–39  isi  scopus
6. S. B. Klimentov, “Some pathological examples of solutions to a Beltrami equation”, Sibirsk. Mat. Zh., 57:5 (2016),  1054–1061  mathnet  elib; Siberian Math. J., 57:5 (2016), 824–829  isi  elib  scopus
2014
7. S. B. Klimentov, “Representations of the “second kind” for the hardy classes of solutions to the Beltrami equation”, Sibirsk. Mat. Zh., 55:2 (2014),  324–340  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 262–275  isi  scopus
2012
8. S. B. Klimentov, “The Riemann–Hhilbert boundary value problem for generalized analytic functions in Smirnov classes”, Vladikavkaz. Mat. Zh., 14:3 (2012),  63–73  mathnet
2011
9. S. B. Klimentov, “Riemann–Hilbert boundary value problems in $BMO$ classes for generalized analytic functions”, Vladikavkaz. Mat. Zh., 13:1 (2011),  13–20  mathnet
2010
10. S. B. Klimentov, “Riemann and Hilbert boundary value problems in $BMO$ classes for holomorphic functions”, Vladikavkaz. Mat. Zh., 12:4 (2010),  28–38  mathnet
2006
11. S. B. Klimentov, “BMO classes of generalized analytic functions”, Vladikavkaz. Mat. Zh., 8:1 (2006),  27–39  mathnet  mathscinet
2005
12. A. L. Goncharov, S. B. Klimentov, Z. D. Usmanov, “An analogue of Liouville's theorem for a class of systems of Cauchy-Riemann type with singular coefficients”, Vladikavkaz. Mat. Zh., 7:4 (2005),  7–16  mathnet  mathscinet
1987
13. S. B. Klimentov, “A priori estimates for the derivatives of the radius-vector of a surface of positive curvature”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 19 (1987),  187–213  mathnet  mathscinet  zmath; J. Soviet Math., 44:2 (1989), 215–235
1986
14. S. B. Klimentov, “Bending of a piece of an ovaloid into a surface with self-intersection”, Mat. Zametki, 40:1 (1986),  98–114  mathnet  mathscinet  zmath; Math. Notes, 40:1 (1986), 554–562  isi
1984
15. S. B. Klimentov, “Extensions of infinitesimal bendings of higher orders of a simply connected surface of positive curvature”, Mat. Zametki, 36:3 (1984),  393–403  mathnet  mathscinet  zmath; Math. Notes, 36:3 (1984), 695–700  isi
1982
16. S. B. Klimentov, “On the structure of the set of all isometric transformations of a surface of positive curvature that is diffeomorphic to a disk”, Dokl. Akad. Nauk SSSR, 262:1 (1982),  19–21  mathnet  mathscinet  zmath
1979
17. S. B. Klimentov, “On deformations of closed surfaces of genus $p\geqslant1$ with given infinitesimal change of metric”, Mat. Sb. (N.S.), 108(150):3 (1979),  307–325  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:3 (1980), 283–299  isi
1976
18. V. T. Fomenko, S. B. Klimentov, “On bendings of surfaces of genus $p\ge0$ of positive extrinsic curvature in a Riemannian space”, Dokl. Akad. Nauk SSSR, 227:5 (1976),  1064–1066  mathnet  mathscinet  zmath
19. S. B. Klimentov, “Deformability of surfaces of positive curvature”, Mat. Zametki, 19:5 (1976),  815–823  mathnet  mathscinet  zmath; Math. Notes, 19:5 (1976), 478–483
20. V. T. Fomenko, S. B. Klimentov, “Nonbendability of closed surfaces of genus $p\geqslant1$ and positive extrinsic curvature”, Mat. Sb. (N.S.), 101(143):3(11) (1976),  402–415  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:3 (1976), 361–372  isi

2019
21. S. B. Klimentov, “On combinations of diffeomorphisms of curves and domains and some integral operators”, Vladikavkaz. Mat. Zh., 21:1 (2019),  79–84  mathnet
2018
22. A. V. Abanin, E. K. Basaeva, A. O. Vatulyan, S. K. Vodop'yanov, A. E. Gutman, V. A. Koibaev, Yu. F. Korobeinik, S. B. Klimentov, S. S. Kutateladze, A. A. Makhnev, B. B. Tasoev, S. M. Umarkhadzhiev, M. Z. Hudalov, “To the 65-th anniversary of prof. A. G. Kusraev”, Vladikavkaz. Mat. Zh., 20:2 (2018),  111–119  mathnet
2017
23. A. V. Abanin, S. N. Askhabov, A. B. Borisov, R. A. Bostanov, A. V. Zhiber, V. E. Zakharov, S. B. Klimentov, Yu. F. Korobeinik, A. G. Kusraev, S. S. Kutateladze, A. V. Mikhailov, A. P. Soldatov, Kh. G. Umarov, S. M. Umarkhadzhiev, “Alexey Borisovich Shabat (on his 80's anniversary)”, Vladikavkaz. Mat. Zh., 19:3 (2017),  83–85  mathnet
2015
24. A. O. Vatulyan, M. I. Karyakin, S. B. Klimentov, Yu. F. Korobeinik, A. G. Kusraev, Yu. S. Nalbandjan, “Aleksandr Vasil'evich Abanin (on the occasion of his 60th anniversary)”, Vladikavkaz. Mat. Zh., 17:1 (2015),  78–81  mathnet
2012
25. A. O. Vatulyan, V. A. Kabel'kov, T. N. Kabel'kova, S. B. Klimentov, A. I. Kondratenko, A. G. Kusraev, A. N. Nikiforov, A. È. Pasenchuk, V. A. Rodin, V. G. Safronenko, S. M. Sitnik, A. N. Tkachev, V. G. Fetisov, “Aleksandr Nikolaevich Kabel'kov (1947–2011)”, Vladikavkaz. Mat. Zh., 14:2 (2012),  74–77  mathnet
26. A. V. Abanin, S. N. Askhabov, A. B. Borisov, R. A. Bostanov, A. V. Zhiber, V. E. Zakharov, S. B. Klimentov, Yu. F. Korobeinik, A. G. Kusraev, S. S. Kutateladze, A. V. Mikhailov, A. P. Soldatov, Kh. G. Umarov, S. M. Umarkhadzhiev, “Shabat Aleksei Borisovich (on his 75th birthday)”, Vladikavkaz. Mat. Zh., 14:2 (2012),  71–73  mathnet
2010
27. E. K. Basaeva, Yu. A. Kiryutenko, S. B. Klimentov, V. P. Kondakov, Yu. F. Korobeinik, A. G. Kusraev, M. A. Pliev, “Melikhov Sergei Nikolaevich (on his fiftieth birthday)”, Vladikavkaz. Mat. Zh., 12:2 (2010),  79–80  mathnet
2004
28. A. V. Abanin, M. M. Dragilev, A. I. Efimov, S. B. Klimentov, Yu. F. Korobeĭnik, A. G. Kusraev, V. F. Pulyaev, V. G. Fetisov, “Vladimir Petrovich Kondakov (on the occasion of his sixtieth birthday)”, Vladikavkaz. Mat. Zh., 6:2 (2004),  58–60  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020